# SDR TRBACPCP2010004

- Difficulty date: February 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft time: 31,615 hours, 29,789 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 31,615 hours, 29,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS CORROSION AROUND JACK POINT AT RIB 10.  COMPLIED WITH SRI-DO/TS-0634/10-1288. REF AMS100121-19. FOR UT VALUES & HFEC RESULTS, NO CRACKS NOTED AT THIS TIME. COMPLIED WITH ATR-SRAS DO/TS-129/08.4451. COMPLIED WITH AE-EO E2-57MR-363 TDMI OPENED FOR 2 YR INTERVAL INSP FOR NEW CORROSION AND HFEC INSP AT 10000 FC, DUE AT 36161 FC.
